# SDR TWAA9803306

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAJOR MAINTENANCE CHECK, NR 4 CABIN CHAIR TRACK CORROSION WAS OUT OF LIMITS AFTER CLEAN UP.  REPLACED FLOOR TRACK FROM STATION 200 TO 266 PER SRM 51-01 PAGE 1 ITEM C AND STANDARD PROCEDURES.  (M)
